# SDR SWAA2017030712359

- Difficulty date: February 19, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 41,845 hours, 24,442 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB ELEVATOR ERODED AT UPPER SURFACE.  REPAIRED THE ELEVATOR IAW SRM.
